# SDR WTAA970023

- Difficulty date: February 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N418UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 780
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pin
- Condition: Not Removed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FAT - NOSE LANDING GEAR RED INTRANSIT LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION ON DEPARTURE.  A/C RETURNED TO STATION WITHOUT INCIDENT.  MX INSPECTED NOSE GEAR ASSEMBLY.  FOUND TOW PIN INSTALLED.  REMOVED PIN.  INSPECTED NOSE GEAR UPLOCK ASSEMBLY AND GEAR BAY FOR DAMAGE.  NONE DETECTED.  GEAR INDICATION SYSTEM OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE. (M)
